Regularity properties for stochastic partial differential equations of parabolic type

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)495-516
Number of pages22
JournalOsaka Journal of Mathematics
Volume28
Issue number3
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Stochastic Partial Differential Equations
Regularity Properties

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Regularity properties for stochastic partial differential equations of parabolic type. / Funaki, Tadahisa.

In: Osaka Journal of Mathematics, Vol. 28, No. 3, 1991, p. 495-516.

Research output: Contribution to journalArticle

@article{1fba0efce97a494e9410ef1eea93e862,
title = "Regularity properties for stochastic partial differential equations of parabolic type",
author = "Tadahisa Funaki",
year = "1991",
language = "English",
volume = "28",
pages = "495--516",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - Regularity properties for stochastic partial differential equations of parabolic type

AU - Funaki, Tadahisa

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972548606&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972548606&partnerID=8YFLogxK

M3 - Article

VL - 28

SP - 495

EP - 516

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -